The meshing theory of cylindrical worm gearing with nonlinear surface

Su, D. ORCID: 0000-0002-9541-8869 and Hongye, W.U., 1982. The meshing theory of cylindrical worm gearing with nonlinear surface. Chinese Journal of Mechanical Engineering, 18 (4), pp. 31-42.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Chinese Journal of Mechanical Engineering
Creators: Su, D. and Hongye, W.U.
Publisher: China Machine Press
Place of Publication: Beijing, China
Date: 1982
Volume: 18
Number: 4
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:32
Last Modified: 09 Jun 2017 13:32
URI: http://irep.ntu.ac.uk/id/eprint/14404

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year